# SDR TWAA9813201

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS BATTERY CHARGER POPPED CIRCUIT BREAKER.  CHECKED BATTERY CHARGER AND WIRING, NO PROBLEM FOUND.  REPLACED 115V C/B.  CHECK-C 9-5-97 MCI.
